# SDR CA001013013

- Difficulty date: May 17, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Hughes 369D
- Aircraft time: 11,099 hours
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23065104
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL CONTROL UNIT COULD NOT BE ADJUSTED TO STABILIZE THE IDLE SPEED. AFTER THE START THE IDLE WOULD BE 61-62 PERCENT. BRING THE THROTTLE TO 100% AND BACK TO IDLE, THEN THE SPEED WOULD BE 68-72 PERCENT. FURTHER ADJUSTMENT WOULD NOT CORECT THE PROBLEM. ALSO NOTE THAT THE COMPRESSOR WOULD STALL DURING THE START WHEN THE ENGINE IS WARM.
